# SDR AALA202503192217

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 20,586 hours, 9,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5A3307701
- Part serial: BNG26889
- Condition: Broken
- Location: Zone 800
- Part time: 21,403 hours, 9,271 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD SERVICE DOOR GIRT BAR PLASTIC COVER BUSHING BROKEN ON THE AFT END OF THE SLIDE BAR. REMOVED AND REPLACED RIGHT HAND FORWARD DOOR SLIDE. PER TASK CARD 08L22125001.
